# SDR ASOA20150824068

- Difficulty date: August 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N18556
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 32,249 hours, 24,704 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Failed
- Location: Lavatory Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN "ABNORMAL ODOR IN LAVATORY".   "ODOR SIMILAR TO SINGED ELECTRICAL WIRING".  THE ACFT WAS FERRIED, WHERE MAINTENANCE R & R THE LAVATORY LIGHT BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
